# SDR FDEA201102140558

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537037
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT NUTPLATE HOLES AT STA 690, RBL 2.90   FOUND ENLARGED AND CORRODED.  CORRODED FWD CARGO DECK SUPPORT PLATE. R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS  MINOR.
